# SDR FDEA201101060059

- Difficulty date: January 6, 2011
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- Aircraft time: 64,335 hours, 22,005 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 657N32278
- Condition: Misaligned
- Location: Bs 680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHORT EDGE MARGIN CONDITION ON  657N3227-8  FRAME DOUBLER CHORD AT STA 680  S-4R  . AT STA 680, STR 4 R ,  A SHORT EDGE MARGIN CONDITION EXIST ON THE 657N3227-8 FRAME DOUBLER CHORD.  A REPAIR WAS ACCOMPLISHED ON STAM EA757-5332-16-F2980 REV- DATED 10/18/2010.  EA F-5310-143240 ISSUED FOR PENDING DTA REQUIREMENTS IAW 8110-3 DATED 12/16/2010.  THIS SNRM IS FOR TRACKING PURPOSES ONLY AND CLASSIFIED AS A MAJOR.
